Ask The Doctor > Questions & Answers > Recurring Period – Possibly due to Birth Control.

Recurring Period – Possibly due to Birth Control.

Patient: I have started taking Ocella Birth Control which is an oral pill in January 2015. In the past 3 weeks my period has come and gone 3 times. I am wondering what the problem is? I have a scheduled appointment with my OB GYN in two weeks but am not sure I can wait such a period of time for answers.

 

 

Symptoms: Moody, irritable, stress

 

 

Doctor: Hello,Thanks for the query,If you have started on birth control then it is very important that you take the pills regularly and on time. Any delay or miss shall initiate a withdrawal bleed in form of light brown discharge per vaginum which can be troublesome for you. Else there is no reason for you to bleed on pills if you have been regular with it.I hope I have answered your query,Regards,

 


Ask The Doctor
    Ask The Doctor
Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji M.D.

Dr. Jimmy Obaji completed his residency in Family Medicine at the University of Manitoba. He currently operates a walk-in-clinic in downtown Toronto.

Book Appointment